International Journal of Mathematics Research (IJMR)


Volume 12, Number 1 (2020)





Directed Strongly Regular Graphs and their Codes: Determinant Factorization for a Tight p-rank
pp. 1-4
Amadou Keita

Notes on Generalization of Vieta-Pell and Vieta-Pell Lucas polynomials
pp. 5-22
S. Uygun, H. Karatas and H. Aytar

Extraction of itemsets frequents
pp. 23-32
Y.Fakir, C. Esaili, M.Fakir and R. Elayachi





 All rights are reserved with Research India Publications                             Home  Journals  Contact